Thumbnail
Access Restriction
Subscribed

Author Pippenger, Nicholas
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1989
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A new probabilistic failure model for networks of gates is formulated. Although this model has not been used previously, it supports the proofs of both the positive and negative results appearing in the literature. Furthermore, with respect to this new model, the complexity measures of both size and depth are affected by at most constant multiplicative factors when the set of functions that can be computed by gates is changed from one finite and complete basis to another, or when the bound on the failure probability of the gates is changed (within the limits allowed by the basis), or when the bound on the error probability of the network is changed (within the limits allowed by the basis and the failure probability of the gates).
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1989-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 36
Issue Number 3
Page Count 9
Starting Page 531
Ending Page 539


Open content in new tab

   Open content in new tab
Source: ACM Digital Library